# SDR 00FDEA00716

- Difficulty date: October 7, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- Aircraft time: 65,830 hours, 16,442 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC70083
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSP FOUND CRACK ON RHS OF THE UPPER SURFACE OF THE UPPER OUTER REAR SPAR CAP''S AFT BARREL NUT HOLES.  *S/D*  REPAIRED PER FEDEX EA 8-5510-52866.
